# SDR ASAA2023011741541

- Difficulty date: January 4, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 50,645 hours, 14,756 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183A301014
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HAS A DAMAGE SCREW HOLE ON SKIN AT #6 HINGE WHERE COVER PANEL IS INSTALLED. GROUNDED - YES. REPAIRED R/H ELEVATOR DAMAGED SCREW HOLE AT #6 HINGE COVER AREA IAW B737-800 SRM 55-20-01, 51-70-04-2R-9, 51-60-04-0G-0NEW CBM IS -112.015LBFIN.
